# SDR C2XA98IA475

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 88
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FRAME 68 WAS FOUND TO BE CUT BY THE LEFT OUTBOARD RUDDER CONTROL CABLE.  MAINTENANCE REPAIRED THE FRAME IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5320-01028, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
